# SDR DALA2015061503831

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PANEL AT FWD CARGO DOOR AFT END AND BEAM NR 4.  DAMAGES MEASURED WITHIN LIMITS IAW SRM 52-03D, FIG 10.   TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, STOP FITTING NR 4 SEAL AND RETAINER WERE INSTALLED IAW SRM 51-10-3.
